Communications in Mathematical Physics

, Volume 90, Issue 4, pp 473–491

Bounds for effective parameters of heterogeneous media by analytic continuation

Authors

  • K. Golden
    • Courant InstituteNew York University
  • G. Papanicolaou
    • Courant InstituteNew York University
Article

DOI: 10.1007/BF01216179

Cite this article as:
Golden, K. & Papanicolaou, G. Commun.Math. Phys. (1983) 90: 473. doi:10.1007/BF01216179

Abstract

We give a mathematical formulation of a method for obtaining bounds on effective parameters developed by D. Bergman and G. W. Milton. This method, in contrast to others used before, does not rely on a variational principle, but exploits the properties of the effective parameter as an analytic function of the component parameters. The method is at present restricted to two-component media.

Copyright information

© Springer-Verlag 1983